# SDR 98ZZZX1324

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98437
- Make and model: Cessna 421C
- Aircraft serial: 421C0040
- System (JASC): 3710 · Vacuum Distribution System
- Part: Check Valve
- Part number: 1H59
- Condition: Failed
- Location: Vacuum Manifold
- Part time: 5,917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUNS FOR PHASE INSPECTION, LT ENGINE STARTED AND BOTH VACUUM FAIL BUTTONS PULLED ON GAUGE.  VACUUM PRESSURE NORMAL.  RT ENGINE WAS NOT RUNNING.  RT ENGINE STARTED, ALL INDICATIONS NORMAL.  LT ENGINE SHUT DOWN WITH RT ENGINE RUNNING AND BOTH BUTTONS REMAINED PULLED, BUT VACUUM FELL TO 1 INCH.  TROUBLESHOOTING REVEALED CHECK VALVE DEFECTIVE IN VACUUM MANIFOLD.  REMOVED AND REPLACED MANIFOLD, AIRBORNE TECHNICAL SERVICE INSTRUCTION CALLS FOR 1 YEAR INSPECTION AND 10 YEAR REPLACEMENT.  THIS UNIT MANUFACTURED 10-75.
